# SDR S2YA02043

- Difficulty date: November 5, 2002
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Unit
- Part number: 230GC02Y04
- Condition: Inoperative
- Location: Apu
- Part time: 1,049 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2152 MKE-BWI THE APU GENERATOR OVER SPEED AND AUTO SHUT DOWN.  THE CREW DIVERTED TO GRR SINCE THE RIGHT ENGINES DC GENERATOR WAS ALREADY ON MEL.  MECHANIC WAS DISPATCHED AND THEY REPLACED THE APU DC POWER CONTROL UNIT.  MECHANIC OPS CHECK THE APU DC SYSTEM WITH NO FURTHER DEFECT NOTED AND RETURNED THE AIRCRAFT TO SERVICE.
